# SDR USAA2010010690038

- Difficulty date: January 5, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 32,207 hours, 11,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1547 - SEA - EEL - EMERGENCY LIGHT LENS AT SEAT 5L IS MISSING.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS.
